417 0

HYPERBOLIC NOTIONS ON A PLANAR GRAPH OF BOUNDED FACE DEGREE

Title
HYPERBOLIC NOTIONS ON A PLANAR GRAPH OF BOUNDED FACE DEGREE
Author
오병근
Keywords
planar graph; strong isoperimetric inequality; Gromov hyperbolicity
Issue Date
2015-07
Publisher
KOREAN MATHEMATICAL SOC
Citation
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v. 52, NO 4, Page. 1305-1319
Abstract
We study the relations between strong isoperimetric inequalities and Gromov hyperbolicity on planar graphs, and give an alternative proof for the following statement: if a planar graph of bounded face degree satisfies a strong isoperimetric inequality, then it is Gromov hyperbolic. This theorem was formerly proved in the author's paper from 2014 [12] using combinatorial methods, while geometric approach is used in the present paper.
URI
http://koreascience.or.kr/article/ArticleFullRecord.jsp?cn=E1BMAX_2015_v52n4_1305http://hdl.handle.net/20.500.11754/26022
ISSN
1015-8634
DOI
10.4134/BKMS.2015.52.4.1305
Appears in Collections:
COLLEGE OF EDUCATION[S](사범대학) > MATHEMATICS EDUCATION(수학교육과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE